Alert archive / Alabama / River Flood Warnings in 2022

River Flood Warning 9, NWS Birmingham, AL

February 18, 2022Greene County, Hale County, Marengo County, Alabama

NWS Birmingham, AL issued this river flood warning at Feb 18, 2022, 1:34 AM CST for Greene County, Hale County, Marengo County, Alabama. It took effect at Feb 19, 2022, 7:12 AM CST. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Feb 18, 2022, 1:34 AM CST (07:34 UTC)
In effect from
Feb 19, 2022, 7:12 AM CST
Expired
Feb 20, 2022, 7:18 PM CST
In force
36 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL

The radar

The Birmingham radar (KBMX), 113 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black Warrior River below Selden Dam (WLDA1).

Action stage
90 ft
Minor stage
90 ft
Moderate stage
102 ft
Major stage
105 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02466030, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

933 
WGUS44 KBMX 180734
FLWBMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
134 AM CST Fri Feb 18 2022

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama...

  Black Warrior River At Selden Lock and Dam affecting Greene, 
  Marengo and Hale Counties.

.Heavy rainfall has occurred during the past 24 hours over the Black 
Warrior River basin and a flood warning is now in effect for the 
Black Warrior River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by this afternoon, or sooner if 
conditions warrant.

&&


ALC063-065-091-181945-
/O.NEW.KBMX.FL.W.0009.220219T1712Z-220222T0811Z/
/WLDA1.1.ER.220219T1712Z.220220T1800Z.220221T2010Z.NO/
134 AM CST Fri Feb 18 2022

...FLOOD WARNING IN EFFECT FROM SATURDAY MORNING TO EARLY TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...From Saturday morning to early Tuesday morning.

* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  At 94.0 feet, Some secondary roads in the area begin to flood. 
  Flooding of farm and pasture lands continues.

* ADDITIONAL DETAILS...
  - At 1:15 AM CST Friday the stage was 76.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 92.9 feet early Sunday
    afternoon. It will then fall below flood stage early Monday
    afternoon.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$

87/Grantham
6 follow-up statements
640 
WGUS84 KBMX 181416
FLSBMX

Flood Statement
National Weather Service Birmingham AL
816 AM CST Fri Feb 18 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Black Warrior River At Selden Lock and Dam affecting Greene, 
  Marengo and Hale Counties.

.Flooding is expected on the Black Warrior River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by this evening, or sooner if 
conditions warrant.

&&


ALC063-065-091-190230-
/O.EXT.KBMX.FL.W.0009.220219T1736Z-220222T2200Z/
/WLDA1.1.ER.220219T1736Z.220221T0600Z.220222T1000Z.NO/
816 AM CST Fri Feb 18 2022

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY MORNING TO TUESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...From Saturday morning to Tuesday afternoon.

* ADDITIONAL DETAILS...
  - At 8:00 AM CST Friday the stage was 79.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 93.3 feet early Monday
    morning. It will then fall below flood stage early Tuesday
    morning.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$
047 
WGUS84 KBMX 190143
FLSBMX

Flood Statement
National Weather Service Birmingham AL
743 PM CST Fri Feb 18 2022

...The Flood Warning continues for the following rivers in Alabama...

  Black Warrior River At Selden Lock and Dam affecting Greene, 
  Marengo and Hale Counties.

.Flooding is expected on the Black Warrior River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by Saturday morning, or sooner if 
conditions warrant.

&&


ALC063-065-091-191345-
/O.EXT.KBMX.FL.W.0009.220219T1312Z-220221T0745Z/
/WLDA1.1.ER.220219T1312Z.220220T0600Z.220220T1945Z.NO/
743 PM CST Fri Feb 18 2022

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY MORNING TO EARLY MONDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...From Saturday morning to early Monday morning.

* ADDITIONAL DETAILS...
  - At 7:15 PM CST Friday the stage was 85.7 feet.
  - Forecast...The river is expected to rise above flood stage
    Saturday morning to a crest of 92.2 feet early Sunday
    morning. It will then fall below flood stage early Sunday
    afternoon.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$

89^GSatterwhite
516 
WGUS84 KBMX 191416
FLSBMX

Flood Statement
National Weather Service Birmingham AL
816 AM CST Sat Feb 19 2022

...The Flood Warning continues for the following rivers in Alabama...

  Black Warrior River At Selden Lock and Dam affecting Greene, 
  Marengo and Hale Counties.

.Flooding is expected on the Black Warrior River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by this evening, or sooner if 
conditions warrant.

&&


ALC063-065-091-200230-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-220221T0030Z/
/WLDA1.1.ER.220219T1800Z.220220T0600Z.220220T1230Z.NO/
816 AM CST Sat Feb 19 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...Until tomorrow evening.

* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.

* ADDITIONAL DETAILS...
  - At 8:00 AM CST Saturday the stage was 89.0 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 91.0 feet just after midnight
    tonight. It will then fall below flood stage tomorrow
    morning.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$
085 
WGUS84 KBMX 200116
FLSBMX

Flood Statement
National Weather Service Birmingham AL
716 PM CST Sat Feb 19 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Black Warrior River At Selden Lock and Dam affecting Greene, 
  Marengo and Hale Counties.

.Flooding continues on the Black Warrior River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by Sunday morning, or sooner if 
conditions warrant.

&&


ALC063-065-091-201330-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-220221T0636Z/
/WLDA1.1.ER.220219T2105Z.220220T0600Z.220220T1836Z.NO/
716 PM CST Sat Feb 19 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...Until early Monday morning.

* ADDITIONAL DETAILS...
  - At 7:00 PM CST Saturday the stage was 90.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:00 PM CST Saturday was 90.3 feet.
  - Forecast...The river is expected to rise to a crest of 90.7
    feet just after midnight tonight. It will then fall below
    flood stage early Sunday afternoon.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$

89^GSatterwhite
225 
WGUS84 KBMX 201524
FLSBMX

Flood Statement
National Weather Service Birmingham AL
924 AM CST Sun Feb 20 2022

...The Flood Warning continues for the following rivers in Alabama...

  Black Warrior River At Selden Lock and Dam affecting Greene, 
  Marengo and Hale Counties.

.Flooding continues on the Black Warrior River near the Selden Lock 
and Dam and a flood warning remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by this evening, or sooner if 
conditions warrant.

&&


ALC063-065-091-210330-
/O.CON.KBMX.FL.W.0009.000000T0000Z-220221T0636Z/
/WLDA1.1.ER.220219T2105Z.220220T1300Z.220220T1917Z.NO/
924 AM CST Sun Feb 20 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT 
TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...Until just after midnight tonight.

* ADDITIONAL DETAILS...
  - At 9:00 AM CST Sunday the stage was 90.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 AM CST Sunday was 90.6 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 79.1 feet Friday
    morning.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$

08
055 
WGUS84 KBMX 210118
FLSBMX

Flood Statement
National Weather Service Birmingham AL
718 PM CST Sun Feb 20 2022

...The Flood Warning is cancelled for the following rivers in 
Alabama...

  Black Warrior River At Selden Lock and Dam affecting Greene, 
  Marengo and Hale Counties.

.The Black Warrior River has fallen below flood stage, so the flood 
warning has been cancelled.

ALC063-065-091-210230-
/O.CAN.KBMX.FL.W.0009.000000T0000Z-220221T0118Z/
/WLDA1.1.ER.220219T2105Z.220220T1300Z.220220T2003Z.NO/
718 PM CST Sun Feb 20 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Black Warrior River At Selden Lock and Dam.

* ADDITIONAL DETAILS...
  - At 7:00 PM CST Sunday the stage was 89.2 feet.
  - Forecast...The river is expected to fall to 78.9 feet Friday
    evening.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Feb 18, 12:30 AM CST, 1 hour 4 minutes earlier.

Area forecast discussion, Feb 18, 12:30 AM CST, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1230 AM CST Fri Feb 18 2022

.UPDATE...
For 06Z Aviation.

&&

.SHORT TERM...
/Updated at 0543 PM CST Thu Feb 17 2022/

One supercell moving into the Birmingham Metro area at this
writing. Elsewhere, the storms are below severe limits. We have
had severe damage reports this afternoon, so remain vigilant into
the evening hours and pay attention for further watches or
warnings. Parts of the northwest have been removed from the severe
threat area, and this progression will slowly continue.

There was only a "finger" of instability extending from southwest
to northeast and as far north as the storm in Birmingham. Wind and
shear fields remain quite high. Therefore, much of the threat will
remain south and east of the supercell. Most of this activity was
located along a pre-frontal trough with the strong cold front just
to our west.

The main message remains the same. Severe threat will continue for
a few more hours if the overlap of the instability and shear can
continue. All wind fields remain high and winds outside the storms
may also knock some trees down. These winds will last much of the
overnight hours.

75

Previous short-term discussion:
/Updated at 0317 PM CST Thu Feb 17 2022/

Most intense convection starting to approach MS/AL state line.
Best mesoscale instability parameters remain back in MS, although
SBCAPE and MLCAPE have trended up the last couple hours in the
western counties of Alabama. Wind and shear fields remain
impressive, and any storms that can tap the limited instability
and sustain an enhanced updraft will certainly be tornado-
possible. Best overlap of instability and shear looks to from
Pickens and Tuscaloosa Counties southward. Will also be cautious
to not get caught by the "loss of peak heating" fallacy in this
situation -- strong warm and moist advection should be more than
sufficient to offset any lack of insolation as we transition to
sunset.

/61/

Friday.

The trough will move over the Ohio and Tennessee River Valley
Regions on Friday while the associated cold front will push
southeast of the state. Expansive surface high pressure from
South-Central Canada extending southwest into Texas will build
into the region from the northwest.

Expect gradual decreasing clouds as lingering showers across the
far southeast moves out of the area toward midday. Winds will be
out of the north 7-14 mph. High temperatures will range from the
mid 40s far north to around 60 far southeast.

05

.LONG TERM...
/Updated at 0150 PM CST Thu Feb 17 2022/

After a dry weekend, rain chances return for most periods through
at least mid week. Made minor changes to pops, but otherwise no
changes needed to the extended forecast.

14

Previous long-term discussion:
/Updated at 0338 AM CST Thu Feb 17 2022/

Saturday through Wednesday.

With the colder air mass in place, along with clearing skies and
calm winds, we'll likely see effective radiational cooling late
Friday night into Saturday morning. Therefore, morning low
temperatures on Saturday will likely start off in the mid to upper
20s across most of Central AL. A surface high pressure is expected
to move through the Midwest as low level ridging builds across the
Gulf Coast over the weekend under generally zonal flow aloft.
This will lead to mostly clear skies and a gradual warming trend
by early next week.

Our next weather system begins to take shape on Monday as an upper
level wave lifts through the Mexican Plateau and into the ArkLaTex.
The wave appears to gradually weaken Monday night into Tuesday,
overspreading rainfall across Central AL through the day on Monday.
A weak boundary sets up across the Gulf States through at least
Wednesday, which would lead to fairly persistent rain chance for an
extended period of time. Model guidance is showing anomalous PWATs
and vapor transport, so it's possible there could be several rounds
of heavy rain Monday through Wednesday. This could lead to some
flooding concerns as we head towards the middle part of next week,
so it's something to keep an eye on, but I'll wait until we see more
run to run consistency on where that boundary will set up before
adding any mention of flooding threats into the hazardous weather
outlook.

25/Owen

&&

.AVIATION...
06Z TAF Discussion.

Convection was ongoing along a pre-frontal trough and affecting
areas near MGM/TOI. This activity will end west to east over the
next 3 to 4 hours. Mentioned only showers as the activity has lost
its upper support while instabilities have diminished. A strong
cold front was moving through the area near TCL/BHM at this
writing. The front will move through all of the area by around
daybreak. Ceilings will play tricks on us with varying heights.
Generally, the ceilings will be MVFR around 012. But at times,
these ceilings may be lower around 007, or higher around 025. Did
install some tempo groups and have a few breaks at select
terminals, otherwise, MVFR. The post-frontal cloudiness will be
slow clearing west to east. Actually backed up the VFR conditions
to 18-21z and will have to monitor this progress. Winds above the
surface have decreased significantly from where they were earlier,
but still around 30kts or so. Therefore, no worries on the LLWS
front. The pressure gradient still remains tight. One area of
gusts was near or ahead of the convection while another area was
just behind the front. Will maintain gusty winds through 12z, with
a slight lowering to around 10kts for Friday. Wind directions of
south southwest and west veer to north northwest as the cold front
moves through the region. Winds will become light northerly after
sunset.

75

&&

.FIRE WEATHER...

Showers and thunderstorms will be exiting the southeast Friday
morning, with drier air returning to the area. Ceilings will
remain below 2kft through Friday morning. Afternoon RH values
will be in the 30 to 40 percent range by Saturday and Sunday.
Strong southerly winds will become northerly by Friday morning,
with surface speeds at 10 to 15 mph. 20ft winds will be 8 to 12
mph. Winds diminish Saturday and turn to the southeast by Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     48  25  56  27  63 /   0   0   0   0   0
Anniston    50  27  57  30  64 /   0   0   0   0   0
Birmingham  49  28  57  33  64 /   0   0   0   0   0
Tuscaloosa  51  29  59  34  65 /   0   0   0   0   0
Calera      50  29  59  35  66 /   0   0   0   0   0
Auburn      56  31  60  35  65 /   0   0   0   0   0
Montgomery  56  30  62  35  69 /   0   0   0   0   0
Troy        59  33  61  36  69 /   0   0   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 6 AM CST early this morning for the
following counties: Autauga...Barbour...Bibb...Blount...
Bullock...Calhoun...Chambers...Cherokee...Chilton...Clay...
Cleburne...Coosa...Dallas...Elmore...Etowah...Fayette...Greene...
Hale...Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...
Marion...Montgomery...Perry...Pickens...Pike...Randolph...
Russell...Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Feb 17, 11:04 PM CST, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1104 PM CST Thu Feb 17 2022

ALZ011>015-017>050-190815-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1104 PM CST Thu Feb 17 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a marginal risk of severe storms through 2 AM CST south of
the I-85 corridor. The primary threats will be damaging winds up to
60 mph. Heavy rainfall Thursday evening produced some minor flooding
along the I-20 corridor.

Outside thunderstorm activity, gusty winds will persist with
sustained speeds 10 to 20 mph with gusts to 30 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be required
overnight.

In the hours before

Local storm report, Feb 17, 8:43 PM CST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
843 PM CST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     HUEYTOWN                33.45N 87.00W
02/17/2022                   JEFFERSON          AL   PUBLIC

            TREE ON A HOME.

&&

JD/02
Local storm report, Feb 17, 8:54 PM CST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
854 PM CST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     FLASH FLOOD      1 WNW BLOUNTSVILLE      34.08N 86.60W
02/17/2022                   BLOUNT             AL   OFFICIAL NWS OBS

            BLUE SPRINGS CREEK AT BLOUNTSVILLE ABOVE
            FLOOD STAGE.

&&

DAVIS
Local storm report, Feb 17, 9:43 PM CST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
943 PM CST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      KINGSTON                33.53N 86.77W
02/17/2022                   JEFFERSON          AL   LAW ENFORCEMENT

            WATER WAS SEVERAL FEET DEEP ACROSS MESSER
            AIRPORT HIGHWAY.

&&

MAL
Local storm report, Feb 17, 9:45 PM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
945 PM CST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     FUNNEL CLOUD     1 N MEMPHIS             33.15N 88.30W
02/17/2022                   PICKENS            AL   STORM CHASER

            PHOTOS OF THE STORM NEAR MEMPHIS INDICATE A
            FUNNEL CLOUD AND POSSIBLE TORNADO.

&&

MAL
Local storm report, Feb 17, 9:47 PM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
947 PM CST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     FLASH FLOOD      1 NNE ENSLEY            33.52N 86.88W
02/17/2022                   JEFFERSON          AL   OFFICIAL NWS OBS

            VILLAGE CREEK AT AVENUE W ABOVE FLOOD STAGE.

&&

DAVIS
Local storm report, Feb 17, 10:16 PM CST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1016 PM CST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FLASH FLOOD      2 E BERRY               33.67N 87.58W
02/17/2022                   FAYETTE            AL   PUBLIC

            WATER FLOWING OVER COUNTY ROAD 30 NEAR
            BERRY.

&&

DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 6:18 PM CSTTornado WarningBMXSt. Clair21 min
Feb 17, 6:22 PM CSTFlash Flood WarningBMXJefferson6 hr
Feb 17, 6:31 PM CSTFlash Flood WarningBMXBlount, Fayette, Tuscaloosa, Walker6 hr
Feb 17, 6:56 PM CSTAreal Flood AdvisoryBMXEtowah3 hr
Feb 17, 7:28 PM CSTAreal Flood AdvisoryBMXSt. Clair6 hr
Feb 17, 7:32 PM CSTSevere Thunderstorm WarningBMXShelby43 min
Feb 17, 7:34 PM CSTAreal Flood AdvisoryBMXShelby6 hr
Feb 17, 7:49 PM CSTSpecial Weather StatementBMXTalladega41 min
Feb 17, 7:50 PM CSTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne25 min
Feb 17, 7:58 PM CSTFlash Flood WarningBMXSt. Clair, Shelby6 hr
Feb 17, 8:03 PM CSTAreal Flood AdvisoryBMXCherokee3 hr
Feb 17, 8:10 PM CSTAreal Flood AdvisoryBMXCalhoun, Talladega6 hr
Feb 17, 8:40 PM CSTSpecial Weather StatementBMXCleburne35 min

Nearby

River Flood Warnings in Alabama, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.